MAUDE Adverse Event Report: CONMED LARGO REVO; ACCESSORIES,ARTHROSCOPIC

CONMED LARGO REVO; ACCESSORIES,ARTHROSCOPIC
Catalog Number C6114
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the c6114, mini-revo bone punch 1.5mm, device was being used during an unknown procedure on (b)(6) 2024 when it was reported ¿instrument purchased through conmed that broke off in the patient.We did take the patient back to surgery to retrieve the piece on the same day and she is doing fine.¿.The procedure was completed and there was no report of extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient being taken back to surgery to remove a foreign body.
 
Additional Manufacturer Narrative
Correction: d1 brand name was update from mini-revo bone punch 1.5mm to revo manufacturer narrative: examination of the returned used device, item (b)(6) found device broken off at the tip.Examination was performed per print (b)(6), found punch broken off.335 of the inches.Broken piece was not returned for evaluation.The root cause cannot be determined; however, the likely cause of this event was excessive force that broke off the tip of the device.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of (b)(4) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect instrument after use to ensure it has not been damaged.Additionally, the ifu states to inspect instrument prior to use to ensure it is in good physical condition and functions properly.There should be no loose, broken or misaligned parts.Exercise care in the use of the device to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Instrument is designed for use by surgeons experienced in the appropriate specialized procedures.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the (b)(6), mini-revo bone punch 1.5mm, device was being used during an unknown procedure on (b)(6) 2024 when it was reported ¿instrument purchased through conmed that broke off in the patient.We did take the patient back to surgery to retrieve the piece on the same day and she is doing fine.¿.The procedure was completed and there was no report of extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient being taken back to surgery to remove a foreign body.

Brand Name
REVO
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19646176
Report Number1017294-2024-00079
Device Sequence Number15099758
Product Code NBH
UDI-Device Identifier10845854030745
UDI-Public(01)10845854030745(11)160831(30)1(10)774215
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC6114
Device Lot Number774215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Patient EthnicityNon Hispanic